# SDR AALA20120801002

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 42,459 hours, 14,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: 4001089
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE AND EXIT ROW EMERGENCY LIGHTS OUT AT ROW 16D.  REPLACED CONTACT THAT WAS PUSHED IN, OPS CHECK NORMAL.
